Alert archive / Ohio / River Flood Warnings in 2012

River Flood Warning 10, NWS Wilmington, OH

May 2, 2012Clermont County, Hamilton County, Ohio

NWS Wilmington, OH issued this river flood warning at May 2, 2012, 2:38 AM EDT for Clermont County, Hamilton County, Ohio. It took effect at May 2, 2012, 5:18 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 2, 2012, 2:38 AM EDT (06:38 UTC)
In effect from
May 2, 2012, 5:18 AM EDT
Expired
May 2, 2012, 11:14 AM EDT
In force
6 hr
Issued by
NWS Wilmington, OH
Flood severity
Minor

Counties Clermont County, OH, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 56 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Miami River at Milford (MLGO1). The gauge peaked at 19.30 ft at May 2, 2012, 6:00 AM EDT.

actionminormoderate10152005/0205/03
Action stage
13 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03245500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

802 
WGUS41 KILN 020638
FLWILN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
238 AM EDT WED MAY 2 2012

...THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS...

  LITTLE MIAMI RIVER AT KINGS MILLS
  LITTLE MIAMI RIVER AT MILFORD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER DEPTH MAY BE DEEPER THAN IT APPEARS. 

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER ALL HAZARDS 
RADIO.

&&

OHC025-061-165-021838-
/O.NEW.KILN.FL.W.0009.120502T0638Z-120502T2308Z/
/KIMO1.1.ER.000000T0000Z.120502T1200Z.120502T1708Z.NO/
238 AM EDT WED MAY 2 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE MIAMI RIVER AT KINGS MILLS
* UNTIL THIS EVENING.
* AT 2 AM THE STAGE WAS 17.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY late THIS MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* THE RIVER WILL CONTINUE RISING TO NEAR 18.8 FEET BY THIS MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT STAGES NEAR 19.0 FEET, FLOOD WATERS BEGINS TO APPROACH LOW LYING 
  ROADS IN FOSTER AND SOUTH LEBANON.
  

$$

OHC025-061-021838-
/O.NEW.KILN.FL.W.0010.120502T0918Z-120503T0620Z/
/MLGO1.1.ER.120502T0918Z.120502T1800Z.120503T0020Z.NO/
238 AM EDT WED MAY 2 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE MIAMI RIVER AT MILFORD
* UNTIL LATE TONIGHT.
* AT 1 AM THE STAGE WAS 14.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 19.0 FEET BY THIS afternoon. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT STAGES NEAR 19.0 FEET, FLOODING OCCURS IN LOWLAND AREAS OF MILFORD 
  AND TERRACE PARK...INCLUDING PORTIONS OF ROUND BOTTOM ROAD IN ANDERSON
  TOWNSHIP.
  

$$
2 follow-up statements
362 
WGUS81 KILN 020948
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 AM EDT WED MAY 2 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...
  LITTLE MIAMI RIVER AT KINGS MILLS
  LITTLE MIAMI RIVER AT MILFORD

OHC025-061-165-021748-
/O.CON.KILN.FL.W.0009.000000T0000Z-120502T2308Z/
/KIMO1.1.ER.000000T0000Z.120502T0932Z.120502T1708Z.NO/
548 AM EDT WED MAY 2 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MIAMI RIVER AT KINGS MILLS
* UNTIL THIS EVENING.
* AT 5 AM THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* THE RIVER IS CRESTING. THE RIVER WILL BEGIN TO FALL LATER 
  THIS MORNING.THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY THIS 
  AFTERNOON.
* AT STAGES NEAR 19.0 FEET, FLOOD WATERS BEGINS TO APPROACH LOW LYING 
  ROADS IN FOSTER AND SOUTH LEBANON.  

$$

OHC025-061-021748-
/O.CON.KILN.FL.W.0010.000000T0000Z-120503T0620Z/
/MLGO1.1.ER.120502T0626Z.120502T0830Z.120503T0020Z.NO/
548 AM EDT WED MAY 2 2012

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE MIAMI RIVER AT MILFORD
* UNTIL LATE TONIGHT.
* AT 4 AM THE STAGE WAS 19.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CREST NEAR 20.0 FEET. THE RIVER WILL BEGIN TO FALL LATER 
  THIS MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT STAGES NEAR 20.0 FEET, LOWLAND FLOODING CONTINUES IN PORTIONS OF 
  CLERMONT AND HAMILTON COUNTIES, PARTICULARLY IN LOW AREAS OF MILFORD AND 
  TERRACE PARK.   FLOODING CONTINUES ALONG PORTIONS OF ROUND BOTTOM ROAD 
  IN ANDERSON TOWNSHIP.

$$
340 
WGUS81 KILN 021514
FLSILN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1114 AM EDT WED MAY 2 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...

  LITTLE MIAMI RIVER AT MILFORD

OHC025-061-021544-
/O.CAN.KILN.FL.W.0010.000000T0000Z-120503T0620Z/
/MLGO1.1.ER.120502T0626Z.120502T0930Z.120502T1420Z.NO/
1114 AM EDT WED MAY 2 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE MIAMI RIVER AT MILFORD
* AT 10 AM THE STAGE WAS 16.9 FEET.
* THE RIVER FELL BELOW FLOOD STAGE LATE THIS MORNING.
* FLOOD STAGE IS 17 FEET.
* THE RIVER WILL CONTINUE TO FALL TO 8.9 FEET BY TOMORROW MORNING.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this river flood warning went out at May 2, 2:38 AM EDT, 0 minutes earlier.

Area forecast discussion, May 2, 2:38 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
238 AM EDT WED MAY 2 2012

.SYNOPSIS...
A DISTURBANCE WILL MOVE THROUGH OVERNIGHT ALLOWING FOR SHOWERS
AND THUNDERSTORMS. ANOTHER SYSTEM WILL BRING THE CHANCE FOR
ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY TO THE AREA FOR
WEDNESDAY AND WEDNESDAY NIGHT. HIGH PRESSURE WILL ALLOW FOR DRY
CONDITIONS ON THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SHOWERS AND THUNDERSTORMS ARE CONTINUING OVER ILN/S FA AHD OF
MCV TRACKING THRU THE SRN GREAT LAKES. THE EVENT HAS EVOLVED INTO
A HEAVY RAIN THREAT WITH BOUNDARY LAYER COOLING AND STORMS
BECOMING ELEVATED. CAN NOT RULE OUT SOME SUB SEVERE WIND GUSTS
OR EVEN ISOLD SEVERE HAIL. STORMS ACROSS SRN OHIO PARALLELING LOW
LEVEL BOUNDARY AND ARE LINING UP WITH WEST-EAST 0-3KM WIND VECTOR.
THESE STORMS WILL CONTINUE TO TRAIN OVER THE SAME AREA...SO
POSSIBLE FLOODING WILL CONTINUE.

WITH STABLE BOUNDARY LAYER...TORNADIC THREAT HAS DIMINISHED AND
THEREFORE HAVE DROPPED THE TORNADO WATCH.

WITH TIME OVERNIGHT EXPECT THE STORMS TO SLOWLY SHIFT NORTHWARD
WITH FAVORABLE FORCING FROM LOW LEVEL JET AFFECTING WEST CENTRAL
OHIO BY MORNING. THEREFORE...DIMINISH POPS FROM THE SOUTH LATE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
SOUTHERLY FLOW WILL ALLOW TEMPERATURES TO RISE INTO THE MIDDLE TO
UPPER 80S ON WEDNESDAY. TEMPERATURES WILL BE A FEW DEGREES COOLER
ACROSS THE NORTHERN PORTIONS OF THE FA WHERE MORE CLOUD COVER WILL
BE PRESENT.  A DISTURBANCE WILL WORK ACROSS MAINLY NORTHERN
PORTIONS OF THE FA WEDNESDAY INTO WEDNESDAY NIGHT. THIS FEATURE
WILL ALLOW FOR SHOWERS AND THUNDERSTORMS ACROSS THIS AREA. A FEW
STORMS MAY REACH SEVERE LIMITS ACROSS EXTREME NORTHERN PORTIONS OF
THE FA HOWEVER WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME. TEMPERATURES WILL ONLY DROP DOWN INTO THE MIDDLE 60S
WEDNESDAY NIGHT AS SOUTHERLY FLOW CONTINUES ACROSS THE FA.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MODELS INDICATE A PERIOD OF WARM BUT UNSETTLED WEATHER. OVERALL
PATTERN WILL FEATURE AN UPPER RIDGE WITH NUMEROUS DISTURBANCES
INTERACTING WITH AN UNSTABLE AIRMASS TO PRODUCE THUNDERSTORMS FROM
TIME TO TIME.

DRY WEATHER IS EXPECTED THURSDAY WITH WEAK HIGH PRESSURE AT THE
SURFACE AND LACK OF UPPER SUPPORT. SHORT WAVES ALOFT COUPLED WITH A
WEAK SURFACE BOUNDARY WILL PROVIDE A GOOD CHANCE FOR THUNDERSTORMS
FRIDAY AFTERNOON AND EVENING. FOR SATURDAY AND SUNDAY...THE PRIMARY
THREAT FOR THUNDERSTORMS WILL SHIFT SOUTH NEAR THE OHIO RIVER AS THE
BOUNDARY BECOMES NEARLY STATIONARY OVER KENTUCKY.

A CHANCE OF THUNDERSTORMS WILL OVERSPREAD THE AREA BY LATE MONDAY AS
A STRONGER DISTURBANCE MOVES ALONG THE NORTHERN PERIPHERY OF THE
UPPER RIDGE. WEAK HIGH PRESSURE AND DRIER WEATHER MAY ENTER THE
PICTURE ON TUESDAY.

HIGHS UP IN THE 80S THURSDAY AND FRIDAY WILL SLIP BACK TOWARD NORMAL
READINGS AROUND 70 BY TUESDAY.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
A WARM FRONT WILL LIFT NORTH INTO THE LOWER GREAT LAKES THROUGH
12Z. UPPER LEVEL DISTURBANCE OVER NRN OHIO WILL MOVE EAST THROUGH
12Z. THUNDERSTORMS ASSOCIATED WITH THESE FEATURES SHOULD MOVE OUT
OF THE EASTERN TAF SITES OVER THE SEVERAL HOURS. SOME MVFR VSBYS
IN MIST WILL BE POSSIBLE THROUGH SUNRISE.

THEREAFTER...MID LVL RIDGE WILL BUILD NORTHWARD INTO THE OHIO
VALLEY. REGION SHOULD BE WARM SECTORED AND CHANCES FOR SHOWERS AND
STORMS SHOULD BE MINIMAL. SCATTERED CUMULUS WILL OCCUR WITH
SOUTHWEST WINDS INCREASING WITH SOME GUSTS UP TO 25 KNOTS DURING THE
AFTN.

FOR WEDNESDAY NIGHT...AN UPPER LEVEL WEATHER DISTURBANCE IS
FORECAST TO TRACK EASTWARD ACROSS THE LOWER GREAT LAKES. AT THIS
TIME...IT APPEARS CONVECTION WILL REMAIN NORTH OF THE TAF SITES.

OUTLOOK...THUNDERSTORMS POSSIBLE FRIDAY INTO SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...AR
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...HICKMAN
Hazardous weather outlook, May 1, 11:15 PM EDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1115 PM EDT TUE MAY 1 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-030315-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1115 PM EDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.
THUNDERSTORMS WILL CONTINUE TO TRACK ACROSS THE AREA FROM WEST TO
EAST TONIGHT. THESE STORMS WILL CONTAIN HEAVY RAIN WHICH MAY LEAD
TO FLOODING. ALONG WITH THE FLOOD THREAT...GUSTY WINDS AND SMALL
HAIL WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
SEVERAL ROUNDS OF HEAVY SHOWERS AND THUNDERSTORMS WEDNESDAY
THROUGH SATURDAY MAY RESULT IN A FLASH FLOOD THREAT. IF CONDITIONS
INDICATE EXCESSIVE RAIN POTENTIAL ON ACCOUNT OF REPEATED HEAVY
THUNDERSTORMS...A FLASH FLOOD WATCH MAY BE NECESSARY FOR THE MOST
VULNERABLE COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 2, 12:17 AM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1217 AM EDT WED MAY 2 2012

OHZ080>082-020445-
ADAMS OH-PIKE OH-HIGHLAND OH-
1217 AM EDT WED MAY 2 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HIGHLAND...WESTERN
PIKE AND NORTHEASTERN ADAMS COUNTIES THROUGH 1245 AM EDT...

AT 1216 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BERRYSVILLE...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MARSHALL...CYNTHIANA...
KINCAID SPRINGS AND PIKE LAKE.

ALSO...SINKING SPRING...SMOKY CORNERS...POPLAR GROVE...ELM GROVE...
IDAHO AND BUCHANAN ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3899 8306 3902 8326 3900 8338 3903 8356
      3908 8362 3914 8361 3921 8349 3918 8302

HATZOS
Local storm report, May 2, 12:23 AM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1223 AM EDT WED MAY 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HEAVY RAIN       GLENDALE                39.27N 84.46W
05/02/2012  M3.57 INCH       HAMILTON           OH   BROADCAST MEDIA

            STORM TOTAL FROM MAY 1 THROUGH MAY 2.

&&

SFH
Special weather statement, May 2, 12:40 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1240 AM EDT WED MAY 2 2012

OHZ071-072-077>079-020515-
BROWN OH-CLINTON OH-HAMILTON OH-WARREN OH-CLERMONT OH-
1240 AM EDT WED MAY 2 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CLERMONT...SOUTHERN
WARREN...NORTHEASTERN HAMILTON...SOUTHWESTERN CLINTON AND NORTHERN
BROWN COUNTIES THROUGH 115 AM EDT...

AT 1239 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
MIAMIVILLE...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MILFORD...LOVELAND...
BLANCHESTER...FAYETTEVILLE AND ST. MARTIN.

ALSO...LANDEN...LOVELAND PARK...MULBERRY...DAY HEIGHTS...MOUNT
REPOSE...MAINEVILLE...MURDOCK AND SPRINGVALE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 3935 8387 3910 8387 3918 8436 3931 8435

HATZOS
Special weather statement, May 2, 12:57 AM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1257 AM EDT WED MAY 2 2012

OHZ073-080>082-020530-
ADAMS OH-PIKE OH-ROSS OH-HIGHLAND OH-
1257 AM EDT WED MAY 2 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HIGHLAND...SOUTHERN ROSS...PIKE AND NORTHEASTERN ADAMS COUNTIES
THROUGH 130 AM EDT...

AT 1253 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SOUTH SALEM TO BERRYSVILLE...MOVING EAST AT 50 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BAINBRIDGE...KINCAID
SPRINGS...PIKE LAKE...WAVERLY AND PIKETON.

ALSO...BOURNEVILLE...SINKING SPRING...KNOCKEMSTIFF...SMOKY CORNERS...
SUMMITHILL...POPLAR GROVE...BUCHANAN AND MASSIEVILLE ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3901 8294 3900 8324 3902 8327 3900 8327
      3899 8348 3906 8367 3934 8337 3934 8311
      3926 8285

HATZOS
Special weather statement, May 2, 1:12 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
112 AM EDT WED MAY 2 2012

OHZ061-062-020545-
GREENE OH-MONTGOMERY OH-
112 AM EDT WED MAY 2 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONTGOMERY AND
GREENE COUNTIES THROUGH 145 AM EDT...

AT 107 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MORAINE...
MOVING EAST AT 45 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLBROOK...
BEAVERCREEK...XENIA...WILBERFORCE...CEDARVILLE AND JAMESTOWN.

ALSO...OVERLOOK-PAGE MANOR...ROXANNA...SPRING VALLEY...GREENE COUNTY
AIRPORT...TREBEIN...OLDTOWN...MIDDLETON CORNER AND PAINTERSVILLE ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3971 8425 3976 8417 3977 8392 3976 8365
      3960 8366 3955 8367 3955 8368 3959 8426

HATZOS
Special weather statement, May 2, 1:24 AM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
124 AM EDT WED MAY 2 2012

OHZ082-088-020545-
PIKE OH-SCIOTO OH-
124 AM EDT WED MAY 2 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SCIOTO AND
EASTERN PIKE COUNTIES THROUGH 145 AM EDT...

AT 121 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM WAVERLY TO RARDEN...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LUCASVILLE AND SOUTH
WEBSTER.

ALSO...BEAR CREEK...WAKEFIELD...GIVENS...LINN...MCDERMOTT...BEAVER...
STOCKDALE AND MINFORD ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.

LAT...LON 3879 8270 3879 8293 3884 8314 3896 8322
      3918 8297 3917 8278 3896 8280 3894 8275
      3886 8275 3886 8268 3885 8266

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:05 PM EDTSpecial Weather StatementILNHighland40 min
May 1, 9:00 PM EDTSpecial Weather StatementILNPreble60 min
May 1, 9:06 PM EDTAreal Flood AdvisoryILNPreble4 hr
May 1, 9:31 PM EDTFlash Flood WarningILNButler, Montgomery, Preble3 hr
May 1, 9:59 PM EDTSpecial Weather StatementILNClinton, Greene31 min
May 1, 10:00 PM EDTAreal Flood WarningILNHamilton3 hr
May 1, 10:01 PM EDTSpecial Weather StatementILNButler29 min
May 1, 10:21 PM EDTSpecial Weather StatementILNClinton, Fayette39 min
May 1, 10:28 PM EDTFlash Flood WarningILNButler, Hamilton4 hr
May 1, 10:30 PM EDTAreal Flood AdvisoryILNClinton, Greene, Warren3 hr
May 1, 11:26 PM EDTSpecial Weather StatementILNClinton34 min
May 1, 11:29 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland, Warren31 min
May 1, 11:36 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Highland3 hr
May 1, 11:44 PM EDTSpecial Weather StatementILNButler61 min
May 2, 12:08 AM EDTSpecial Weather StatementILNWarren37 min
May 2, 12:12 AM EDTFlash Flood WarningILNBrown, Clermont, Clinton, Highland, Warren4 hr
May 2, 12:17 AM EDTSpecial Weather StatementILNPike28 min
May 2, 12:19 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer3 hr
May 2, 12:40 AM EDTSpecial Weather StatementILNClermont35 min
May 2, 12:53 AM EDTAreal Flood AdvisoryILNPike, Ross3 hr
May 2, 12:57 AM EDTSpecial Weather StatementILNPike, Ross33 min
May 2, 1:12 AM EDTSpecial Weather StatementILNGreene33 min
May 2, 1:23 AM EDTAreal Flood AdvisoryILNAuglaize, Hardin, Logan, Shelby, Union3 hr
May 2, 1:24 AM EDTSpecial Weather StatementILNPike, Scioto21 min
May 2, 2:25 AM EDTAreal Flood WarningILNHamilton9 hr
May 2, 2:38 AM EDTRiver Flood WarningILNClermont, Hamilton, Warren11 hr

Nearby

River Flood Warnings in Ohio, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.